MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK PUSHLOCK; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a shoulder arthroscopy the tip of multiple anchors kept breaking where the tape was inserted.Due to this failure the planned surgery had to be aborted and an additional surgery will be scheduled.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, the eyelet is broken, and the anchor has no damage.The most likely cause of this condition is by applying excessive force used to pry and/or leverage the device.The cause remains error use.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16385408
Report Number1220246-2023-06297
Device Sequence Number17427792
Product Code HWC
UDI-Device Identifier00888867023147
UDI-Public00888867023147
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Device Lot Number13162342
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown